# SDR FDEA201403090461

- Difficulty date: March 9, 2014
- Submitted: April 23, 2014
- Operation: Air carrier
- Aircraft: N794FD
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 67,032 hours, 23,649 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N531810
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM CORRODED ON EXISTING REPAIR AT BS 1683 AT RBL 15 - 18 LOWER SIDE.
